Customer matched zone "Lagos Delivery Options"
“RxLink Digestive Enzymes With Betaine” has been added to your basket. Continue shopping
Sort by:
113425–113440 of 166035 Results
-
PARAFAST ET 500MG TABS contains Paracetamol effervescent. It relieves headaches, including migraines, neuralgia, toothache, period pain, and rheumatic aches. In addition, one can use it for symptomatic relief of colds, influenza, and sore throats. Parafast Tablet is a pain-relieving medicine. It contains paracetamol as an active ingredient. It is used for reducing fever and relieving pain including toothache, headache, migraine, muscle ache, pe riod pain, etc. While taking this medicine you should not take other medicines containing paracetamol. Do not take more than the recommended dose and keep a gap of a minimum of 4 hours between two consecutive doses.Sku: 1719163140-1258
PARAFAST ET 500MG TABS 16?S
₦3,000.00 -
Parafast tabs 8S Contains Ibuprofen And Paracetamol. Parafast Tabs 8S Works By Reducing Pain And Inflammation Such As Headaches, Toothaches, Joint Pains, Fever, Back Pain, Muscle Pain, Cold And Flu Pains.Sku: 1715466063-283
PARAFAST TABS 8S
₦100.00 -
Parafenac Extra Tablet contains Diclofenac and Paracetamol as active ingredients.Sku: 1714330594-752
PARAFENAC EXTRA
₦100.00 -
-
-
PARAFFINE GAUZE 10CMX30CM (CHLODINE0Sku: 1726851229-1116
PARAFFINE GAUZE 10CMX30CM (CHLODINE0
₦1,456.00 -
PARAFFINE GAUZE 10CMX30CM (MEDIFIN)Sku: 1726851220-1113
PARAFFINE GAUZE 10CMX30CM (MEDIFIN)
₦1,456.00 -
-
For relief of pains, reduction of body temperature and headaches for children. Buy Paraking for a gentle relief for kidsSku: 1714330591-751
PARAKING SYRUP 100ML
₦100.00 -
-
-
Paralief 120mg/5ml 100ml contains Paracetamol 120mg in each 5 ml. Paracetamol is a fever reliever and analgesic pain reliever. As a result, it helps relieve the pain and fever associated with colds, flu, and childhood infections. For the treatment of mild to moderate pain and as an anti-pyretic. Used for the relief of pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation pyrexia.Sku: 1719163136-1257
Paralief 120mg/5ml 100ml
₦3,000.00 -
Paralief 250mg Oral Suspension contains Paracetamol 250mg in each 5 ml.Paracetamol is a fever and pain reliever. It helps in relieving pain of teething,sore throat and fever associated with colds and flu. It also treats fever associated with? childhood infections like chicken pox, whooping cough, measles, and mumps. This medicine is used to treat acute and chronic (short and long term) painful muscular conditions, tension, headache, dysmenorrhea (painful menstruation), and non-articular rheumatism (a group of conditions characterized by muscular aches which do?not?arise from joints).Sku: 1719163132-1256
Paralief 250mg Oral Suspension 100ml
₦4,000.00 -
SaleParalief Paracetamol 500mg Easy To Swallow Tablets - 24 PackSku: 1716299041-635
Paralief Paracetamol 500mg Easy To Swallow Tablets – 24 Pack
₦9,200.00Original price was: ₦9,200.00.₦4,200.00Current price is: ₦4,200.00.₦9,200.00Original price was: ₦9,200.00.₦4,200.00Current price is: ₦4,200.00. Add to basket Quick View -
SaleParalief Paracetamol 500mg Soft Capsules - 20 CapsulesSku: 1716299038-634
Paralief Paracetamol 500mg Soft Capsules – 20 Capsules
₦49,900.00Original price was: ₦49,900.00.₦30,000.00Current price is: ₦30,000.00.₦49,900.00Original price was: ₦49,900.00.₦30,000.00Current price is: ₦30,000.00. Add to basket Quick View